# SDR UPS06247353

- Difficulty date: July 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C AND SI CORROSION ON INTERCOSTAL SUPPORT CONTROL CABIN FLOOR, BL 0, FS 277 TO 29 4.5.  CORROSION CLEANED AND SUPPORT FOUND TO BE OUTSIDE LIMITS.  NEW SUPPORT FABRICATED IAW BOEING DRG 65-17593.  NEW SUPPORT INSTALLED IAW SRM 51-30-2 WITH REFERENCE DRG 65-17593.
